# SDR DALA2016032702426

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 56,283 hours, 21,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE AT MAIN CABIN FUSELAGE FRAME AT BS 1640 APPROXIMATELY BETWEEN STR 5R AND STR 6R. BLENDED CHAFE DAMAGE ON MAIN CABIN FRAME AT BS 1640 APPROXIMATELY  BETWEEN STR 5R & STR 6R & ACCOMPLISHED PERMANENT REPAIR REF ER/A 542516-14, REV ORIGINAL. REF NRC 200-127 AND THIS LOGPAGE FOR REPAIR ACCOMPLISHMENT REF LOGPAGE 2413840 FOR TRACKING OF REPAIR.
